# SDR 9607359163

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  PERFORMED GEAR UPLATCH CHECK AND THE LIGHT EXTINGUISHED, RECYCLED GEAR AND THE LIGHT AGAIN REMAINED ON.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN LANDING GEAR UPLIMIT SWITCH AND CANNON PLUG, GEAR OPERATIONAL CHECK GOOD.
